# SDR CALA2011061400435

- Difficulty date: June 14, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 38,424 hours, 13,574 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: W65066042R22
- Condition: Damaged
- Location: Fire Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE TEST NOT WORKING CORRECTLY.  FOUND WIRE W6506-6042R-22 AND W6506-5505-20 DAMAGED REF N/R 450 0495 AND 4500422 FOR WORK PERFORMED, OPS CHECKS GOOD A/C OK TO CONTINUE.  REF AMM 26-00-01 FOR ENGINE AND APU FIRE CONTROL PANEL REMOVAL AND INSTALLATION.
